Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Does Durogesics patches lead to side effects like memory loss, stinging pain on soles , feeling dull?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
Hi. My name is XXXXXXX been wearing Durogesics 100 and also 25 patches together for 6 years aprox. for lower back operations,this has turned into chronic arthritis . I receiving memory loss. Tongue, lips and mouth massive stinging with numbness.Mouth is very dry can't stop drinking. Unbearable stinging pain on soles of feet. Generally feeling dull and no energy. I have seen numerous doctors without results. This is why i'm writing to you,to find out if it may be the morphine patches. Or if their is another answer rather than patches. Thank you XXXXXXX
Posted Tue, 11 Mar 2014 in Medicines and Side Effects
Answered by Dr. Fatbardha Sejdini 4 hours later
Brief Answer: Possible side effects of wearing Duragesic patches Detailed Answer: Hi XXXXXXX I have gone through your query and understood your concerns. With such presentations in my clinic, I would first rule out the side effects of Duragesic 100 patches. This is an opioid drug containing Fentanyl as the active ingredient. Dry mouth at the point of can't stop drinking and feeling dull and no energy are among side effects of long-term use of Duragesic 100 patches. I suggest to discuss further with your doctor to stop wearing Duragesic patches for a while until improvement. Meanwhile, your doctor will prescribe other alternatives suitable to your case. Hope it was of help! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor